# SDR SWAA2012122110809

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 39,870 hours, 23,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: D31354
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.  REPOSITIONED AS REQUIRED PER MM.
